# SDR FDEA201110054309

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 1681 FLOORBEAM LBL 45 TO RBL 64 MISREPAIRED.  R & R FLOORBEAM AT STA 1681 IAW SRM 51-40-02 AND DWG 146N5111.  MAJOR REPAIR.
